Alert archive / Georgia / Tornado Warnings in 2004
Tornado Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jul 15, 2004, 4:48 PM EDT for Bacon County, Georgia. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2004, 4:48 PM EDT (20:48 UTC)
- Expired
- Jul 15, 2004, 5:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Bacon County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 5:00 PM EDT | TSTM WND DMG | Alma, GA | TREES DOWN. REPORTED BY SKYWARN SPOTTER. |
| Jul 15, 5:00 PM EDT | TSTM WND DMG | Alma, GA | TREES DOWN. REPORTED BY SKYWARN SPOTTER. |
| Jul 15, 5:00 PM EDT | TSTM WND DMG | Alma, GA | TREES DOWN. REPORTED BY SKYWARN SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2953 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 152048
TORJAX
GAC005-152145-
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT THU JUL 15 2004
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
BACON COUNTY IN SOUTHEAST GEORGIA
* UNTIL 545 PM EDT
* AT 437 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO 11 MILES WEST OF ALMA...MOVING EAST AT 20 MPH.
* SOME LOCATIONS NEAR THE PATH OF THE STORM THROUGH 545 PM EDT...
ALMA...
PEOPLE OUTSIDE SHOULD MOVE TO A BUILDING OR STRUCTURE WHICH WILL
PROVIDE ADEQUATE PROTECTION. MOBILE HOMES AND TRAILERS DO NOT PROVIDE
ADEQUATE PROTECTION FROM A SEVERE STORM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 3163 8240 3162 8233 3157 8228 3152 8230
3147 8232 3144 8235 3150 8256 3157 8261
3166 8261 3168 8247
$$
ZAPPEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 15, 2:42 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 15, 2:42 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 PM EDT THU JUL 15 2004 .CURRENTLY...STRONG TO SVR TSTMS ONGOING ACROSS THE E 1/2 OF THE AREA. THIS ACTIVITY IS FIRING IN RESPONSE TO A COMBINATION OF HIGH INSTABILITY...A VORTICITY AXIS EXTENDING FROM THE W ATLC ACROSS N FL TO THE N CENTRAL GOMEX (WITH INDIVIDUAL VORT MAXES MOVING ALONG IT)... AND STRENGTHENING LOW-LEVEL SHEAR. 500 MB TEMPS HAVE DROPPED UPSTREAM TO AROUND -9C AND LIS ARE APPROACHING -10. ONLY NVA (NEGATIVE VORTICITY ADVECTION) NW OF THE AREA IS PREVENTING TSTMS FROM ERUPTING...BUT ISOLD CONVECTION OVER SE AL AND OUR N GA ZONES MAY BE SIGN OF MORE EXTENSIVE DEVELOPMENT LATER IN THE DAY AHEAD OF SFC FRONT. .SHORT TERM...LOSS OF DAYTIME HEATING AND LACK OF DYNAMICS WILL REDUCE POPS THIS EVENING...ALTHO SHEAR AXIS WILL REMAIN ACROSS S ZONES. IN ADDITION...ANY OUTFLOWS INTO VERY UNSTABLE AIR OVER REMAINDER OF ZONES MAY KEEP CONVECTION GOING LATE IF IT CAN DEVELOP. FOR NOW...WILL KEEP CHANCE POPS THRU EVENING OVER MOST ZONES AND DIMINISH TOWARD MIDNIGHT. MAY NEED TO ADJUST THIS TOWARD PRESS TIME. FRI...LACK OF ORGANIZED PVA WILL LEAD TO LESS BUT MORE UNIFORM COVERAGE OF MAINLY AFTN TSTMS. HOWEVER...THIS FCST IS CONTINGENT ON NO IMPULSES MOVING RAPIDLY SE ON BACKSIDE OF ABNORMALLY DEEP ATLC TROF. NEEDLESS TO SAY...THERE IS A LOT OF UNCERTAINTY WITH THIS FCST. MAV MOS SHOWS VERY HIGH POPS...WITH MORE THAN 80% ACROSS S ZONES. THINK THIS IS OVERDONE...BUT ALSO DONT BUY LACK OF SIGNIFICANT POPS IN ETA. SO...WILL USE GFS PRECIP FIELD BUT SCALE BACK ROUGHLY 20%. THANX FOR COORD MLB/TBW SAT...MODEL DIFFERENCES CONTINUE WITH GFS DEVELOPING SIGNIFICANT SFC LOW NR KATL. NO SUCH DEVELOPMENT IN ETA SUITE. HOWEVER...MOS NUMBERS CLOSE SO WILL GENERALLY BLEND WITH ROUGHLY 60% AREA-WIDE. .LONG TERM...GRADUALLY REDUCE POPS THRU THE PERIOD AS GFS INDICATES MORE MID-LEVEL DRYING OCCURS AND PATTERN DAMPENS SOMEWHAT BY THE MIDDLE OF NEXT WEEK. && .MARINE...ANOTHER NOCTURNAL SURGE TONIGHT WITH SCEC NEEDED. NOT MUCH CHANGE TO REMAINDER OF FCST. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 94 72 89 / 30 30 20 60 SSI 75 90 76 88 / 40 30 20 60 JAX 73 92 73 90 / 40 40 30 60 SGJ 75 91 75 90 / 40 50 30 60 GNV 72 90 72 88 / 30 50 40 60 OCF 72 89 72 88 / 30 50 40 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. && CARROLL/CAMP
Hazardous weather outlook, Jul 15, 9:30 AM EDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EDT THU JUL 15 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151600- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 930 AM EDT THU JUL 15 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD THUNDERSTORMS WILL DEVELOP THIS LATE THIS MORNING WITH THE EARLY DEVELOPMENT IN THE SUWANNEE VALLEY AND ALONG THE FLORIDA/GEORGIA STATE LINE. BEST CHANCES MAINLY IN THOSE COUNTIES ALONG AND NORTH OF INTERSTATE 10. STORMS WILL BE MOVING EAST AT 20 MPH. A FEW STORMS MAY BECOME STRONG TO SEVERE AND PRODUCE DOWNBURST WIND GUSTS TO 50 MPH...HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL TO 2 INCHES OR MORE. HEAT INDICES MAY APPROACH 105 DEGREES IN AREAS THAT DO NOT GET EARLY RAIN...LATER THIS AFTERNOON. INDICES THIS HIGH CAN RESULT IN HEAT EXHAUSTION IN A SHORT AMOUNT OF TIME. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR STRENUOUS PHYSICAL ACTIVITY. DRINK PLENTY OF NON-ALCOHOLIC FLUIDS TO AVOID DEHYDRATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED MAINLY AFTERNOON THROUGH LATE EVENING THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH THE PERIOD. ISOLATED STORMS WILL PRODUCE STRONG GUSTY WINDS AND HAIL. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. WELSH
In the hours before
Special weather statement, Jul 15, 3:50 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 350 PM EDT THU JUL 15 2004 GAZ163-152030- CLINCH GA- 350 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CLINCH COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 430 PM EDT... AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER DU PONT...OR ABOUT 6 MILES SOUTHWEST OF HOMERVILLE...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOMERVILLE AND DU PONT THROUGH 430 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Jul 15, 3:57 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 357 PM EDT THU JUL 15 2004 GAZ165-166-152045- COASTAL CAMDEN GA-INLAND CAMDEN GA- 357 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CAMDEN COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 445 PM EDT... AT 357 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF WAVERLY TO 14 MILES WEST OF WAVERLY...OR ALONG A LINE EXTENDING FROM 11 MILES WEST OF DOCK JUNCTION TO 7 MILES SOUTH OF NAHUNTA...MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAVERLY AND WOODBINE THROUGH 445 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
Special weather statement, Jul 15, 4:04 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 404 PM EDT THU JUL 15 2004 GAZ164-152045- CHARLTON GA- 404 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN CHARLTON COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 445 PM EDT... AT 404 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF WINOKUR TO 16 MILES WEST OF RACE POND...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF NAHUNTA TO 14 MILES SOUTH OF WAYCROSS...MOVING SOUTHEAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINOKUR...RACE POND AND HOMELAND THROUGH 445 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Jul 15, 4:05 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 405 PM EDT THU JUL 15 2004 FLZ020-021-035-152045- GILCHRIST FL-HAMILTON FL-SUWANNEE FL- 405 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE...HAMILTON AND GILCHRIST COUNTIES FOR STRONG THUNDERSTORM WINDS UNTIL 445 PM EDT... AT 405 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF JASPER TO 7 MILES SOUTHWEST OF HILDRETH...OR ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF JASPER TO 8 MILES NORTH OF BELL...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OBRIEN...MCALPIN...LIVE OAK... BRANFORD...BELL...SUWANNEE SPRINGS...JASPER AND HOUSTON THROUGH 445 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. ALSO HEAVY RAIN AND FREQUENT LIGHTNING WILL OCCUR. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
Special weather statement, Jul 15, 4:27 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 427 PM EDT THU JUL 15 2004 FLZ022-152115- COLUMBIA FL- 427 PM EDT THU JUL 15 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN COLUMBIA COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 515 PM EDT... AT 427 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF FORT WHITE...OR ABOUT 4 MILES SOUTH OF ICHETUCKNEE SPRINGS STATE...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ICHETUCKNEE SPRINGS STATE...FORT WHITE AND OLENO STATE PARK THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Local storm report, Jul 15, 4:32 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT THU JUL 15 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 2 S FOLKSTON 30.81N 82.01W
07/15/2004 0.75 INCH CHARLTON GA UTILITY COMPANY
TREES ALSO SNAPPED OFF ONTO POWERLINES AND POWERLINES
DOWNED BY WIND.
0100 PM FUNNEL CLOUD 9 WSW LAKE BUTLER 29.97N 82.48W
07/15/2004 UNION FL TRAINED SPOTTER
FUNNEL CLOUD BRIEFLY DECENDED FROM TSTM NEAR PROVIDENCE.
REPORTED BY SPOTTER UNI-48.
0212 PM HAIL BAXLEY 31.76N 82.35W
07/15/2004 0.75 INCH APPLING GA EMERGENCY MNGR
PEA TO DIME SIZE HAIL REPORTED BY APPLING COUNTY EM.
0221 PM HAIL NICHOLLS 31.52N 82.64W
07/15/2004 1.75 INCH COFFEE GA LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED BY POLICE AND GENERAL PUBLIC.
0238 PM TSTM WND GST 8 WSW BUNNELL 29.42N 81.38W
07/15/2004 45 MPH FLAGLER FL AMATEUR RADIO
REPORTED BY HAM RADIO OPERATOR IN ST JOHNS PARK. RELAYED
BY FLAGLER COUNTY EM.
0245 PM HAIL BICKLEY 31.41N 82.60W
07/15/2004 0.88 INCH WARE GA PUBLIC
NICKEL SIZE HAIL REPORTED BY PUBLIC.
0304 PM HAIL 3 E BUNNELL 29.47N 81.21W
07/15/2004 0.25 INCH FLAGLER FL EMERGENCY MNGR
PEA SIZE HAIL AND 45 MPH WIND GUST REPORTED BY FLAGLER
COUNTY AIRPORT RELAYED BY FLAGLER EM.
0320 PM HAIL GARDI 31.54N 81.80W
07/15/2004 0.75 INCH WAYNE GA EMERGENCY MNGR
PENNY SIZE HAIL.
0335 PM HAIL GARDI 31.54N 81.80W
07/15/2004 1.00 INCH WAYNE GA NWS EMPLOYEE
3/4 TO 1 INCH HAIL REPORTED BY OFF-DUTY NWS EMPLOYEE.
&&
CARROLLThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 12:00 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 45 min |
| Jul 15, 12:46 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 44 min |
| Jul 15, 1:45 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Wayne | 45 min |
| Jul 15, 2:10 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 50 min |
| Jul 15, 2:13 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 47 min |
| Jul 15, 2:23 PM EDT | Severe Thunderstorm Warning | JAX | Bacon | 52 min |
| Jul 15, 2:41 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 49 min |
| Jul 15, 2:50 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 40 min |
| Jul 15, 3:02 PM EDT | Severe Thunderstorm Warning | JAX | Pierce | 43 min |
| Jul 15, 3:06 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 39 min |
| Jul 15, 3:09 PM EDT | Tornado Warning | JAX | Pierce, Ware | 51 min |
| Jul 15, 3:32 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 43 min |
| Jul 15, 3:42 PM EDT | Tornado Warning | JAX | Wayne | 33 min |
| Jul 15, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 48 min |
| Jul 15, 4:00 PM EDT | Tornado Warning | JAX | Ware | 45 min |
| Jul 15, 4:14 PM EDT | Severe Thunderstorm Warning | JAX | Jeff Davis | 46 min |
| Jul 15, 4:20 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 40 min |
| Jul 15, 4:21 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 39 min |
| Jul 15, 4:36 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 39 min |
| Jul 15, 4:52 PM EDT | Tornado Warning | JAX | Coffee | 8 min |
| Jul 15, 4:53 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 37 min |
| Jul 15, 5:15 PM EDT | Tornado Warning | JAX | Ware | 30 min |
| Jul 15, 5:19 PM EDT | Severe Thunderstorm Warning | JAX | Pierce | 41 min |
| Jul 15, 5:20 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 40 min |
| Jul 15, 5:28 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 47 min |
| Jul 15, 5:58 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 62 min |
| Jul 15, 6:03 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 42 min |
| Jul 15, 6:06 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 54 min |
| Jul 15, 6:26 PM EDT | Tornado Warning | JAX | Glynn | 34 min |
Nearby
Tornado Warnings in Georgia, 2004Every tornado warning in 2004Tornadoes in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.